# SDR SIMA20160823004

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 909 hours, 708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99042128D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PREVIOUSLY  IS ALMOST COMPLETELY INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-21.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE
